This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
my husband was told he is lossing potassium through his urine .... please tell me what could cause that .... i am worried because this is in turn is shotting his blood preasure through the roof .....which sent him to the hospital with his blood preasure close to.... if not ....at stroke level .....the doctor in the er said he was a lucky man that he did not stroke out ..... thank you so much for your time !!!
I forgot to mention before this my husband was on no meds .........and the doctor told my husband it was hyper somethhing but he could not recall the whole name of the condition that was causing him to lose potassium through his urine....AGAIN THANK YOU DOCTOR FOR YOUR TIME !!
i cant belive they never tested him..yes i can belive,.there that way around flu season..
it may be that his GFR is not up to par..this is the filtering of the blood...you need the labs..if the creatine is higher than 1.3 then the GFR will decrease..this may lower the potassium..dehydration make the potassium higher..
the doc said this was mabey hyperkalemia is higer potassium...and low potassium is hypoklamia...or the other way..i might be off..you can google this and pull up sites to were you can get good info..read on it,,this may help you see what may or may not be wrong...but usually when you lose potassium threw the kidney's ur dehydrated...or low potassium to begin with ,,,no meds hmmmm...yes blood p is the sign of low potassium and low heart rate..mail me whats going on now??? did they put him on a potassium supplement like micro k ??? mail me let me know,,,thanks james
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.